# SDR CALA2014072291502

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT CLEAT CORRODED AT BETWEEN FRAMES 27 & 28 AT STRINGER 38L.  REPLACED CLEAT IAW SRM 51-42-11 PAGE 23 & 24.
